On the solution and stability of the quadratic type functional equations
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 477-493
Printed September 1, 2004
Eun Hwi Lee
Jeonju University
Abstract : In this paper we prove the solution and stability of the quadratic type functional equations with two variables $$4f(\frac{x-2y}{2})+f(x)+2f(y)=8f(\frac{x-y}{2})+f(2y)$$ and $$ f(x-2y) + f(x)+2f(y)=2f(x-y)+f(2y).$$
Keywords : quadratic functional equation, stability
MSC numbers : 39B72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd